# SDR UIEA2022041900319

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Pouch
- Condition: Loose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  F/O  SEAT LIFE  VEST  POUCH VELCRO  LOOSE .( SECURED VELCRO AT COCKPIT F/O SEAT LIFE VEST AS PER 767-300 AMM 20-30-01-992-001 )
